Show simple item record

dc.contributor.authorMeroño, Cristóbal J.
dc.contributor.authorPotenciano-Machado, Leyter
dc.contributor.authorSalo, Mikko
dc.date.accessioned2021-07-08T11:26:55Z
dc.date.available2021-07-08T11:26:55Z
dc.date.issued2021
dc.identifier.citationMeroño, C. J., Potenciano-Machado, L., & Salo, M. (2021). The Fixed Angle Scattering Problem with a First-Order Perturbation. <i>Annales Henri Poincaré : a journal of theoretical and mathematical physics</i>, <i>22</i>(11), 3699-3746. <a href="https://doi.org/10.1007/s00023-021-01081-w" target="_blank">https://doi.org/10.1007/s00023-021-01081-w</a>
dc.identifier.otherCONVID_98910194
dc.identifier.urihttps://jyx.jyu.fi/handle/123456789/77068
dc.description.abstractWe study the inverse scattering problem of determining a magnetic field and electric potential from scattering measurements corresponding to finitely many plane waves. The main result shows that the coefficients are uniquely determined by 2n measurements up to a natural gauge. We also show that one can recover the full first-order term for a related equation having no gauge invariance, and that it is possible to reduce the number of measurements if the coefficients have certain symmetries. This work extends the fixed angle scattering results of Rakesh and Salo (SIAM J Math Anal 52(6):5467–5499, 2020) and (Inverse Probl 36(3):035005, 2020) to Hamiltonians with first-order perturbations, and it is based on wave equation methods and Carleman estimates.en
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.publisherSpringer Science and Business Media LLC
dc.relation.ispartofseriesAnnales Henri Poincaré : a journal of theoretical and mathematical physics
dc.rightsCC BY 4.0
dc.subject.otherinverse scattering problems
dc.titleThe Fixed Angle Scattering Problem with a First-Order Perturbation
dc.typearticle
dc.identifier.urnURN:NBN:fi:jyu-202107084254
dc.contributor.laitosMatematiikan ja tilastotieteen laitosfi
dc.contributor.laitosDepartment of Mathematics and Statisticsen
dc.contributor.oppiaineMatematiikkafi
dc.contributor.oppiaineInversio-ongelmien huippuyksikköfi
dc.contributor.oppiaineMathematicsen
dc.contributor.oppiaineCentre of Excellence in Inverse Problemsen
dc.type.urihttp://purl.org/eprint/type/JournalArticle
dc.description.reviewstatuspeerReviewed
dc.format.pagerange3699-3746
dc.relation.issn1424-0637
dc.relation.numberinseries11
dc.relation.volume22
dc.type.versionpublishedVersion
dc.rights.copyright© 2021 The Author(s)
dc.rights.accesslevelopenAccessfi
dc.subject.ysoinversio-ongelmat
dc.format.contentfulltext
jyx.subject.urihttp://www.yso.fi/onto/yso/p27912
dc.rights.urlhttps://creativecommons.org/licenses/by/4.0/
dc.relation.doi10.1007/s00023-021-01081-w
jyx.fundinginformationOpen access funding provided by University of Jyväskylä (JYU).


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

CC BY 4.0
Except where otherwise noted, this item's license is described as CC BY 4.0